教师名录
陈国廷
通讯地址:广东省深圳市大学城 哈工大(深圳)理学院
电子邮件:chenguoting@hit.edu.cn
联系电话:

研究方向

常微分方程和动力系统

教育经历

1986-1990  PhD. Université de Grenoble 1, France
1982-1985  武汉大学数学系硕士
1978-1982  武汉大学数学系学士

研究与工作经历

1990-1992  Université de Strasbourg 1, France
1992-2018  Université de Lille, France
2018.12  哈尔滨工业大学(深圳)

专业资质与学术兼职

  

科研项目

  

科研成果及奖励

2018.1  Palmes Académiques, Chevalier dans l'ordre des Palmes Académiques, France。法国教育部

论文及著作

C. Liu, G. Chen and Z. Sun, New criteria for the monotonicity of the ratio of two Abelian integrals. J. Math. Anal. Appl. 465 (2018), 220–234.

G. Chen and C. Liu, Stochastic center of stochastic differential equations, J. Appl. Analysis Comp., 7 (2017), 67-78.

G. Deng, G. Chen and L. Qian, On the global asymptotic stability and oscillation of solutions in a stochastic business cycle model, J. Difference Equa. Appl., 22 (2016), 1609-1620.

G. Chen, T. Li, C. Liu, Lyapunov exponent and almost sure asymptotic stability of a stochastic SIRS model, Publ. Matematiques, vol extra (2014), 153-165.

L. Cai, G. Chen and D. Xiao, Multiparametric bifurcations of an epidemiological model with strong Allee effect, J. Math. Biol. 67 (2013), 185-215.

G. Chen, T. Li and C. Liu, Lyapunov exponent of a stochastic SIRS model, C. R. Acad. Sci. Math. Paris, Ser. I, 351 (2013), 33-35.

C. Liu, G. Chen and J. Yang, On the hyperlimit cycles of Liénard systems, Nonlinearity, 25 (2012), 1601-1611.

C. Liu, Guoting Chen and G. Chen, Integrability of Lotka-Volterra type systems of degree 4. J. Math. Anal. Appl., 388 (2012), 1107-1116.

M. Bendersky, G. Chen and R. C. Churchill, Filtration-preserving mappings and centralizers within graded Lie algebras, Proc. Royal Society of Edinburgh, 139 (2009), 961-996.

G. Chen and T. Li, Stability of stochastic delayed SIR model, Stochastics and Dynamics, 9 (2009), 231-252.

G. Chen et J. Della Dora, Equations aux différences, Techniques de l'Ingénieur, AF 104 (2007), 1-12.

T. Li, G. Chen and Guanrong Chen, On homoclinic and heteroclinic orbits of Chen’s System, Inter. J. Bifur. Chaos, 16 (2006), 3035-3042.

G. Chen, C. Li, C. Liu and J. Llibre, The cyclicity of period annuli of some classes of reversible quadratic systems, Disc. and Cont. Dynam. Systems, 16 (2006), 157-177.

G. Chen, D.Wang and J. Yang, Unique orbital normal forms for vector fields of Hopf-zero singularity, J. Dynamics and Diff. Equa., 17 (2005), 3-20.

C. Liu, G. Chen and C. Li, Integrability and linearizability of the Lotka-Volterra systems, J. Diff. Equa. 198 (2004), 301-320.

G. Chen, D. Wang and X. Wang, Unique normal forms for nilpotent planar vector fields, Inter. J. Bifur. Chaos, 12 (2002), 2159-2174.

G. Chen, Normal form reduction of matrices depending on a parameter, Dynamics Cont. Disc. Imp. Sys., 8a (2001), 477-493.

G. Chen, Further reduction of normal forms of vector fields, Numer. Algo. 27 (2001), 1-31.

M. A. Barkatou and G. Chen, Some formal invariants of singular linear difference systems and their computation, J. fur reine angew. Math (Crelle's Journal), 553 (2001), 1-23.

G. Chen and J. Della Dora, Further reduction of normal forms for dynamical systems, J. Diff. Equa. 166 (2000), 79-106.

G. Chen and J. Della Dora, An algorithm for computing a new normal form for dynamical systems, J. Symb. Comp. 29 (2000), 393-416.

G. Chen and A. Fahim, On the stability of canonical forms of singular linear difference systems, Pacific J. Math., 192 (2000), 239-256.

G. Chen and J. Della Dora, Normal forms for differentiable maps near a fixed point, Numer. Algo. 22 (1999), 213-230.

M. A. Barkatou and G. Chen, Computing the exponential part of a formal fundamental matrix solution of a linear difference system, J. Difference Eq. Appl., 5 (1999), 117-142.

G. Chen and A. Fahim, Formal reduction of linear difference systems, Pacific J. Math., 182 (1998), 37-54.

G. Chen, Forme normale d'Arnold et réduction formelle de systèmes d'équations linéaires aux différences, Aequationes Math. 54 (1997), 264-288.

G. Chen, D. Wang and J. Yang, Unique normal forms for Hopf-zero vector fields, C. R. Acad. Sci. Math. Paris, 336 (2003), 345-348.

X. Wang, G. Chen and D. Wang, Unique normal forms for the Takens-Bogdanov singularity in a special case. C. R. Acad. Sci. Math. Paris, 332 (2001), 551-555.

G. Chen, Sur la réduction formelle des systèmes aux différences, C. R. Acad. Sci. Math. Paris, 322 (1996), 1145-1150.

会议论文及发表演说

G. Chen, Unique normal forms for nilpotent vector fields of higher dimensions, Proceeding of Transgressive Computing 2006, 93-103.

G. Chen and Y. Ma, Algorithmic reduction and rational general solutions of first order algebraic differential equations, Differential Equations with Symbolic Computations, Trends Math., Birkhauser, 2005, 201-212.

G. Chen and J. Della Dora, Rational normal form for dynamical systems by Carleman linearization, Proceeding ISSAC-99, ACM Press - Addison Wesley, Vancouver, 1999, 165-172.

G. Chen, J. Della Dora and L. Stolovitch, Nilpotent normal form via Carleman linearization (for systems of nonlinear ordinary di_erential equations), Proc. ISSAC-91, ACM Press - Addison Wesley, Bonn, 1991, 281-288.

G. Chen, An algorithm for computing the formal solutions of differential systems in the neighborhood of an irregular singular point, Proc. ISSAC-90, ACM Press - Addison Wesley, Tokyo, 1990, 231-235.

G. Chen, Computing the normal forms of matrices depending on parameters, Proc. ISSAC-89, ACM Press - Addison Wesley, Portland, 1989, 242-249.

任教和任导师经历

任教经历  1990-1992: 任教于法国斯特拉斯堡第一大学数学学院
1992-2018: 任教于法国里尔第一大学数学学院(2014-2018任院长)
博士生  刘长剑,2002-2005, 法国里尔第一大学
路秋英,2006-2009, 法国里尔第一大学
最后更新:2019-02-22 14:15:52